# SDR AALA202210100316

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR INTERCOSTAL CORRODED LOCATED AT STA 960  AND RIGHT BUTT LINE 47. REMOVED AND REPLACED MAINT CABIN FLOOR INTERCOSTAL STA 960 AND RIGHT BUTT LINE 47 PER SRM 51-40-02-0G.
